# SDR SWAA2022013160493

- Difficulty date: January 11, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 32,247 hours, 14,531 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE PANEL INBOARD OF DEFLECTION CONTROL RIB; LOWER SUPPORT ANGLE CRACKED AT OUTBOARD END. DOT 234/04 ; / [01] REMOVED CRACKED ANGLE IAW SRM 51-40-02-0G-0; [02] NEW ANGLE VERIFIED AS P/N 115A2156-7 A110117 IAW DWG 115A2512 SHT 16 REV-; [03] VERIFIED STEP 2; [04] LOCATED AND DRILLED NEW LOWER SUPPORT ANGLE IAW SRM 51-40-05-0G-0 AND DWG 115A2512 SHT 16 REV-; [05] VERIFIED STEP 4 C/W; [06] INSTALLED NEW LOWER SUPPORT ANGLE IAW SRM 51-40-02-0G-0 AND DWG 115A2512 SHT 16 REV-; [07] VERIFIED STEP 6.
